# SDR 2017F00041

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- Aircraft time: 59,414 hours, 39,168 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Not Reported
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RAPID DECOMPRESSION AT ALTITUDE.
